# SDR YENA201706260537

- Difficulty date: June 26, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N657JB
- Make and model: Airbus A320-232
- Aircraft serial: 3119
- Aircraft time: 41,295 hours, 14,527 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 64-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENNANCE, CORROSION WAS DISCOVERED ON THE SEAT TRACK, FRAMES 64 TO 66.  REPLACED THE SEAT TRACK IAW SRM 51-72-11 AND DRAWING D53472231.
